Jump to content

Recommended Posts

2 hours ago, deeschmee said:

https://www.ncbi.nlm.nih.gov/pmc/articles/PMC3874580/

Can anyone tell me how this may relate to Belsomra? An orexin antagonist and heart rate?

My heart feels racy at night. 

The study you linked to, is about how orexin affects the cardiovascular system........Belsomra is an orexin receptor antagonist, which means it would have a blockade effect on the orexin receptors.

It did mention in the study that blockade of the orexin receptors in rats, showed a reduction in heart rate and BP in those rats........Personally, I have never heard or read about Belsomra causing cardiac side effects, so I kind of doubt that the Belsomra is the cause of the "racy" feeling you're describing.

However, you could ask your pharmacist or doc about it if you're  concerned......

Edited by CrazyRedhead
  • Like 1
Link to comment
Share on other sites

11 minutes ago, deeschmee said:

I think it may be menopause, but I am not a candidate for HRT

It's possible that the cause is menopause.....I'm sorry you're not eligible for HRT......There is an OTC product called Estroven that you could try for menopausal symptoms.

If you do decide to try it, though, make sure you tell your doctor.

  • Like 1
Link to comment
Share on other sites

 Share

×
×
  • Create New...